| Catalog Number |
F00009217 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A user facility clinical manager reported that a fresenius coral fx80 dialyzer had air in it causing a blood clot and subsequent blood loss three hours after the initiation of a patient¿s hemodialysis (hd) treatment.The machine, a fresenius 2008t machine, alarmed appropriately with an air detector alarm.There was no defect or damage noted on the dialyzer.Fresenius bloodlines were also in use.The patient¿s estimated blood loss (ebl) was approximately 300ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on the same machine and treatment completed successfully with new supplies.The complaint device is not available to be returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.
Event or Problem Description